# SDR FDEA202304190699

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER SURFACE MAIN LANDING GEAR SUPPRT UPPER DOUBLER AT STATION XW   229.5 FOUND CORROSION.  UPPER SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   AUXILIARY SPAR AND YW 467 AREA CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER   SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. 0.100 INCH MAXIMUM MATERIAL REMOVE   FOR GENERAL CORROSION REMOVAL. CARRIED OUT REPAIR AS PER EA # 1-5730-T0374167 PART   1 ,TITLE: WINGS - PLATES AND SKINS - LH WING - CORROSION FOUND ON MLG SUPPORT UPPER   DOUBLER BETWEEN AUX SPAR AND YW 467. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
